# SDR 2007UALA02785

- Difficulty date: July 20, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N315UA
- Make and model: Boeing 737322
- Aircraft serial: 23947
- Aircraft time: 56,627 hours, 30,937 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Le Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD FLAP AT MIDSPAN ON AFT FLAP TRAILING EDGE DELAMINATION OF 1-4 INCH BY 3 INCHES EXISTS.  MAJOR REPAIR:  REPLACED RIGHT HAND INBOARD AFT FLAP PER MM 27-51-11.
